It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 92 for chemo. (0.304 seconds)


... mon for it to be detected that early. They did exploratory surgery at that time, and thank GOD all turned out Negative for it being any where else in her body. Chemo was suggested to her as an added assurance, so she did 6 treatments of what is normally given for breast or ovarian cancer. ... (1 replies)
... the side of her neck and under her arm,had radiation treatment and a year of chemo.The drop foot has slowly disappeared and the neuropathy is subsiding.She ended chemo in April and is 50.It was a real rough year on her and my dad.But my step mother seems to be doing well for the moment. ... (1 replies)
... wever is hesitant for the side effects that are common for this med,remind him of the chemo. If it works i will let you know, I hope you find an answer for this chemo side effect. I guess it is very common, from what we have been told. ... (2 replies)

Chemo induced PN
Jan 16, 2001
... I have PN in my feet due to 6 months of chemo (Adriamyacin, Cisplatin & Cytoxin) for uterine cancer. I'm mad :mad: because when I was finished with chemo I was ready to put cancer behind me and get on with my life - the PN didn't start until I was finished with chemo. I'm not getting any relief from neurontin but the lidocane patches have helped a little. I also take... (1 replies)
... :wave: I have Painful RSD and Neuropathy after cancersurgery. A low price......., they don't have either do they? Suggestion, well I'm on Neurontin, Tegretol, Elavil and Clonazepam, maybe some of this can help? All the best (3 replies)
... e been told this is a small price to pay. After seeing him struggle to walk some days, I wonder. He has tryed neurtion, a few of the side effects reminded him of chemo days so he stop that..Any suggestions? ... (3 replies)
... Hi everyone this is my first post. This is new to me. I hope I get this right! I developed small cell lung carcinoma and treated with chemo. During this time I developed neuropathy. Is there any way I can treat this or calm it down? It's basically ruined my life. I need a walker to get around and I can't even write my name. Thanks, Jim (0 replies)
... I finished chemo in February for breast cancer. ... (3 replies)
... Has anyone had chemo related neuropathy. I had my last treatment last year and right after that I had the burning and numbness in my feet. ... (0 replies)
... I just saw your post and wanted to reply. My husband finished his chemo in December and has severe neuropathy which has gotten worse since chemo ended. ... (7 replies)
... cause of neuropathy is of the unknown kind. She is not diabetic and all other blood work is normal. She does know that some of her numbness is from 6 cycles of chemo she had earlier this year for ovarian cancer that thank GOD was detected in a very early stage. ... (5 replies)
... d neuropathy. My mom is a very healthy 73 year old and cancer servivor, and is now trying to find answers to her neuropathy in her feet. We understand that the chemo had a side effect of neuropathy. She finished her chemo in April of this year. She feels great except for the numbness in her feet. ... (6 replies)
Neurontin users
Apr 13, 2006
... thanks alll of you, for everything, i am into day 15 and its time more another chemo treatement, i had six days of chemo when i got here, then the bone marrow transplant and alot of waching my numbres fall to where they are now allmost zero after todays chemo things should be comming up slowley for about a week I will keep in touch Ron (22 replies)
... Now I hear that Chemo can damage the thyroid too....Another day another dollar to a Doctor. ... (5 replies)
... The chemo did is damage, it is a potent neurotoxin. Pn generally have the same symptoms for everyone, but it depends on the severity of the PN. ... (4 replies)
... I have PN , but its not from CHEMO, i have idiopathic NEuropathy, its pretty patchy. Chemo is a well no cause of PN, the way it does it is unknown though. ... (4 replies)
... Now this next part i know is the neuropathy because ive had it since chemo and its slowly getting worse and worse, if i knock my hands, I.E. ... (4 replies)
... Wow..300mg of Elavil??? I would sleep for a week!! I have tried every drug known to man, without any long term pain relief. Currently my doc has me on Oxicodone 30's...3 pills 4X/day, and that just gives me enough relief to work every day. It sucks big time!! I am trying to keep a happy face on, but some days I just can't!! Bob (40 replies)
... I totally understand what you are saying. My pain tolerance is very high and I've lived with pain for years. Neuropathy is HORRIBLE. I can't tell you the number of times I've thought about chopping off my feet with an axe and that's not a joke. Did you know this can be a side effect of chemo? Well I didn't. My doc says he cannot tell me why I have it, but it's either; my... (40 replies)
Neuropathy
Oct 31, 2011
... My boyfriend has peripheral neuropothy in his toes from chemo in past. ... (9 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 09:59 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!